Information Journal Paper
APA:
CopyMOHAMMADZADEH, H., & Abolbashari, M. H.. (2020). Reliability based topology optimization for structures with multiple load cases. JOURNAL OF MECHANICAL ENGINEERING, 49(4 (89) ), 223-227. SID. https://sid.ir/paper/373314/en
Vancouver:
CopyMOHAMMADZADEH H., Abolbashari M. H.. Reliability based topology optimization for structures with multiple load cases. JOURNAL OF MECHANICAL ENGINEERING[Internet]. 2020;49(4 (89) ):223-227. Available from: https://sid.ir/paper/373314/en
IEEE:
CopyH. MOHAMMADZADEH, and M. H. Abolbashari, “Reliability based topology optimization for structures with multiple load cases,” JOURNAL OF MECHANICAL ENGINEERING, vol. 49, no. 4 (89) , pp. 223–227, 2020, [Online]. Available: https://sid.ir/paper/373314/en